# SDR DALA2021050602569

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1022 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA 1022 AND STR 19R. NRC 001-0002:2040-0016/010 00524: BURNISHED AREA. CHECKED LIMTS PER B717 SRM 53-00-01A PARA. 4 AND SPLICED FRAME PER B717 SRM 53-20-07-2R PROCEDURE 3. (LP #1800748)
